Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have paratachycardia. Heart rate gets normal after drinking red wine. Any suggestion?

hello my name is Michael im 42 I was told at Charleston Area Medical Center (West Virginia) when I was around 15 that i have paratachycardia. Yesterday my heart rate increased to around 120 beats per min. I drank a glass of red wine and within 10 minutes my heart rate returned to normal could the wine helped my condition.
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
dear Sir
thanks for writing to us.
first of all i would like to know what do you mean by paratachycardia? does it mean para AV nodal tachycardia or parahisian tachycardia? anyway, at rate of 120 it is unlikely to be any common pathological tachycardia. second, tachycardia are not known to be terminated by wine.
next time you have it, get an ECG done at time of tachycardia and discuss.
Answered: Sat, 13 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor